# SDR AALA20030701

- Difficulty date: June 28, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 18D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
